# SDR A6WA202001137532

- Difficulty date: December 29, 2020
- Submitted: January 13, 2021
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 38,480 hours, 39,936 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R31145220
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR ANGLE AT FS 499.00 TO FS 513.00, RBL 36 TO RBL 42, HAS CORROSION.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED CORROSION FROM PRESSURE FLOOR ANGLE AT FS 499.00 TO FS 513.00, RBL 36 TO RBL 42.  REWORKED DIMENSIONS P(1) 1.7 L X 1.0 W, P(2) 2.0 L X 0.6 W, P(3) 2.0 L X 0.7 W, P(4) 0.5 L X 0.7 W, REF REO 601R-53-41-666 REV (C) DATED 2012-11-06.  PERFORMED HFEC INSPECTION PRESSURE FLOOR ANGLE AT FS 499.00 TO FS 513.00, RBL 36 TO RBL 42, REF REO 601R-53-41-666 REV (C) DATED 2012-11-06 AND CRJ 200 PART 1 REV 42 NDTM 51-20-06, NO INDICATION NOTED.  EDDY CURRENT TESTER S/N: 200051301 CAL DUE: 01/24/21.  PERFORMED UT THICKNESS MEASUREMENT ON BLENDED AREA PRESSURE FLOOR ANGLE AT FS 499.00 TO FS 513.00, RBL 36 TO RBL 42 REMAINING THICKNESS .071.  EVALUATED BLENDS FOUND TO BE WITHIN LIMITS, REF REO 601R-53-41-666 REV (C) DATED 2012-11-06 AND CRJ 200 PART 4 REV 42 NDTM 51-00-001.  UT GAUGE S/N 151136107 CAL DUE: 09-16-21.  APPLIED PROTECTIVE FINISH TO BLENDS, REF REO 601R-53-41-666 REV (C) DATED 2012-11-06.
